Title: A class of II1 factors with many non conjugate Cartan subalgebras
Authors: Speelman, An *
Vaes, Stefaan * # ×
Issue Date: 2012
Publisher: Academic Press
Series Title: Advances in Mathematics vol:231 issue:3-4 pages:2224-2251
ISSN: 0001-8708
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
many-cartan-subalgebras.pdfOA article Published 440KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science